BibTeX record journals/coap/DemangeP97

download as .bib file

@article{DBLP:journals/coap/DemangeP97,
  author    = {Marc Demange and
               Vangelis Th. Paschos},
  title     = {The Approximability Behaviour of Some Combinatorial Problems with
               Respect to the Approximability of a Class of Maximum Independent Set
               Problems},
  journal   = {Comp. Opt. and Appl.},
  volume    = {7},
  number    = {3},
  pages     = {307--324},
  year      = {1997},
  url       = {https://doi.org/10.1023/A:1008660812834},
  doi       = {10.1023/A:1008660812834},
  timestamp = {Wed, 17 May 2017 10:56:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/coap/DemangeP97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics